# SDR FDEA202203200891

- Difficulty date: March 20, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300*
- Aircraft serial: 742
- Aircraft time: 38,024 hours, 20,504 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING REPAIR OF SPLICE FOUND ON MAIN DECK SEAT TRACK   BTW  FR67-FR70,Y450 POSITIOS. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: A300/A310 RPR IDENT &   SUPPLEMENTAL MX REQ(SMR) TRK, INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE   CURRENT WITH FAA APPROVED DATA: A300-600F SRM 53-10-16-201, PARA.4, FIG.201, PAGE.203-208,   THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY A REPAIR WITH NO SUPPLEMENTAL   INSPECTION REQUIREMENTS.  FOR RECORD PURPOSES ONLY.
